# SDR ABXA20140725254

- Difficulty date: July 25, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 54,783 hours, 39,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676 18L STRINGER CRACKED.  REPAIRED CRACKED STRINGER 18L AT STATION 676 IAW REA B653-61104-MR.  PN 143T3001-12, PART NAME STRINGER 18L, CRACKED 1 INCH, EXACT FS FROM 682, EXACT STR LOC ON ACFT 18L.  ACFT WAS GNDED.
